Ask an expert
Question

12 Jan 2005

irregular period
i've been using tryphaisil for about 3 months now and have skipped my period by not taking the red zone. now i'm menstruating everyday non stop, and this is strange because i am taking the pill. this is really worrying me.
please help
Answer 393 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Triphasil has 3 different doses of pills so it often does not work to try and delay your period as you have done. Continue with the Pill and it should settle down. If not, see your gynaecologist.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9380 votes
No
67% - 19435 votes
Vote